# SDR UPS204919

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON THE GROUND, MAINTENANCE FOUND COCKPIT DOOR EMERGENCY EXIT LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES ON THE COCKPIT EMERGENCY EXIT LIGHT ASSEMBLY IAW MM 33-50-101.  PERFORMED ADJ/TEST IAW MM 33-50-01 GRD, OPS CK'D GOOD.
